Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 25, 2007, 6:41 PM EDT for Barry County, Michigan. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2007, 6:41 PM EDT (22:41 UTC)
- Expired
- Sep 25, 2007, 7:27 PM EDT
- In force
- 46 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Barry County, MI
The radar
The Grand Rapids radar (KGRR), 36 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 252241
SVRGRR
MIC015-252345-
/O.NEW.KGRR.SV.W.0094.070925T2241Z-070925T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 PM EDT TUE SEP 25 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 745 PM EDT
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF MIDDLEVILLE...
OR ABOUT 11 MILES NORTHEAST OF PLAINWELL...AND MOVING NORTHEAST AT
40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
YANKEE SPRINGS...CLOVERDALE AND CEDAR CREEK BY 650 PM EDT
PODUNK...SCHULTZ AND IRVING BY 655 PM EDT
HASTINGS...HASTINGS MUNI ARPT AND LACEY BY 700 PM EDT
WELCOME CORNERS BY 705 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4276 8509 4243 8510 4244 8554 4254 8554
4255 8556 4276 8556
TIME...MOT...LOC 2241Z 238DEG 30KT 4257 8550
$$
932 follow-up statements
000
WWUS53 KGRR 252310
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
709 PM EDT TUE SEP 25 2007
MIC015-252345-
/O.CON.KGRR.SV.W.0094.000000T0000Z-070925T2345Z/
BARRY MI-
709 PM EDT TUE SEP 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BARRY COUNTY...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COATS GROVE TO QUIMBY...AND MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NASHVILLE BY 715 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4250 8532 4276 8519 4276 8510 4275 8509
4258 8509 4258 8510
TIME...MOT...LOC 2309Z 244DEG 37KT 4277 8510 4262 8517
$$
MEADE000
WWUS53 KGRR 252327
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
726 PM EDT TUE SEP 25 2007
MIC015-252336-
/O.CAN.KGRR.SV.W.0094.000000T0000Z-070925T2345Z/
BARRY MI-
726 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4250 8532 4276 8519 4276 8510 4275 8509
4258 8509 4258 8510
TIME...MOT...LOC 2326Z 244DEG 37KT 4284 8488 4269 8496
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:07 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 25, 4:07 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT TUE SEP 25 2007 LATEST UPDATE...ALL EXCEPT AVIATION AND LONG TERM... .SYNOPSIS...(407 PM EDT TUE SEP 25 2007) AN APPROACHING COLD FRONT WILL MOVE THROUGH TONIGHT AND BRING THE CHANCE OF SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT ON WEDNESDAY. A FEW SHOWERS COULD REMAIN ACROSS FAR SOUTHERN AND SOUTHEAST LOWER MICHIGAN WEDNESDAY NIGHT INTO THURSDAY MORNING AS A WEAK LOW PRESSURE SYSTEM TRACKS THROUGH OHIO. WE WILL HAVE PARTLY SUNNY AND DRY CONDITIONS WITH SEASONABLE TEMPERATURES INTO THE WEEKEND. && .SHORT TERM...(407 PM EDT TUE SEP 25 2007) EXPECT SEVERE WEATHER THREAT THIS EVENING AS LINE OF STORMS MARCHES ACROSS THE LAKE AND THROUGH MUCH OF THE FORECAST AREA. MAIN THREAT WILL BE ISOLATED WIND DAMAGE AS MID LEVEL DRYING WILL HELP GENERATE DOWNDRAFTS. HAIL THREAT IS MARGINAL DUE TO HIGH FREEZING LEVELS... WITH THE MINUS 20C WAY UP AT 25 KFT. TORNADO THREAT IS MITIGATED BY MARGINAL DEEP LAYER SHEAR...BUT LOW LCL HEIGHTS WILL MEAN THAT THEY CANNOT BE RULED OUT. FAIR AND COOLER ON WEDNESDAY AS THE FRONT SLIPS THROUGH...BUT THERE STILL SHOULD BE SOME SHOWERS AND THUNDERSTORMS LINGERING INTO THE MORNING HOURS ACROSS THE SE FORECAST AREA. KEPT POPS GOING ACROSS THE FAR SE CWA ON WED NIGHT AS GFS SHOWS SFC WAVE FORMING ALONG THE FRONT FAR ENOUGH NORTH TO BRING PRECIP THERE. ECMWF REMAINS MUCH FURTHER SOUTH WITH THIS FEATURE. && .LONG TERM... (302 PM EDT TUE SEP 25 2007) MAIN CONCERN DURING THE EXTENDED PERIOD IS FOR PCPN CHANCES SUNDAY/SUNDAY NIGHT. GFS ENSEMBLES ARE FAIRLY TIGHT GOING INTO THE WEEKEND AND SHOW AN UPPER RIDGE MOVING ACROSS MICHIGAN FRIDAY AND SATURDAY WITH A NRN STREAM TROUGH MOVE INTO NRN LWR SUNDAY. INSTABILITY ISN/T ALL THAT IMPRESSIVE BUT THE UPPER LOW IS AS IS THE UPPER JET THAT MOVES INTO SW LWR SUNDAY MORNING. WE/LL BE BACK TO DRY WX AND SEASONABLE TEMPS MONDAY/TUESDAY AS THE TROUGH MOVES EAST AND RIDGING MOVES IN. && .AVIATION...(302 PM EDT TUE SEP 25 2007) SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. VISIBILITIES SHOULD FALL TO AROUND 3SM IN TSRA ACTIVITY. EXPECT MVFR CIGS/VISIBILITIES LATER TONIGHT BEFORE THE DRY AIR MOVES IN BEHIND THE FRONT LATER WEDNESDAY MORNING. && .MARINE...(407 PM EDT TUE SEP 25 2007) SEVERE THUNDERSTORM WATCH UNTIL 11 PM SOUTH OF WHITEHALL OUT TO MID-LAKE. WORST OF THE STORMS SHOULD BE MOVING ACROSS THE LAKE BETWEEN 4 PM AND 8 PM. WILL LET THE SMALL CRAFT ADVISORY EXPIRE AS WINDS AND WAVES ARE DIMINISHING BELOW CRITERIA. WINDS WILL VEER TO THE NW BEHIND THE COLD FRONT TONIGHT ALLOWING WAVE HEIGHTS TO CONTINUE TO DIMINISH THROUGH WEDNESDAY. && .HYDROLOGY...(407 PM EDT TUE SEP 25 2007) BASIN AVERAGE QPF OF A QUARTER TO HALF AN INCH EXPECTED FROM THIS RAIN EVENT THROUGH 12Z TUESDAY. HOWEVER LOCALLY HIGHER AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE WITH THE HEAVIER RAIN THROUGH 06Z WEDNESDAY. A FEW URBAN AND SMALL STREAM HEADLINES COULD BE NECESSARY LATER TODAY... BUT RIVER FLOODING WILL NOT OCCUR. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH FOR ALL BUT OCEANA...LAKE...MASON AND OSCEOLA COUNTIES. LM...SEVERE THUNDERSTORM WATCH FROM ST. JOSEPH TO WHITEHALL OUT TO MID-LAKE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: 93 AVIATION: 93 MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Sep 25, 4:53 AM EDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 453 AM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS SOUTHWEST LOWER MICHIGAN MAINLY FOR THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREAT. SOME LARGE HAIL COULD OCCUR AND THERE MAY EVEN BE AN ISOLATED TORNADO. FREQUENT LIGHTNING IS EXPECTED FROM ANY STRONGER THUNDERSTORM...AND LOCALLY IN EXCESS OF AN INCH OF RAIN COULD FALL WHERE ANY THUNDERSTORM PERSISTS. THE MAIN STORM MOTION WILL BE NORTHEAST AT 40 MPH THIS MORNING...THEN EAST AT 30 MPH THIS AFTERNOON AND EVENING. TRIGGERING THE THUNDERSTORMS WILL BE A COLD FRONT WHICH WILL CROSS SOUTHWEST LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ844>849-260900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 453 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG WINDS OVER 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING COULD ACCOMPANY THESE THUNDERSTORMS. WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED TODAY. AN INCREASED RISK FOR RIP CURRENTS EXISTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 25, 3:36 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT TUE SEP 25 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-252100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE... HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO... BATTLE CREEK...JACKSON 336 PM EDT TUE SEP 25 2007 THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER SOUTHWEST LOWER MICHIGAN THROUGH 5 PM EDT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING... BRIEF HEAVY RAIN...AND POSSIBLE SMALL HAIL. STORMS THAT DEVELOP WILL MOVE NORTHEAST AT 35 MPH. IF SKIES DARKEN IN YOUR AREA CURTAIL ANY OUTDOOR ACTIVITIES AND SEEK SHELTER UNTIL 30 MINUTES AFTER THE STORM HAS PASSED. IF CAUGHT OUTSIDE STAY AWAY FROM HIGH OBJECTS SUCH AS TREES. TJT
Special weather statement, Sep 25, 4:24 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 PM EDT TUE SEP 25 2007
MIZ046-051-052-252100-
GRATIOT-ISABELLA-MONTCALM-
424 PM EDT TUE SEP 25 2007
...SPECIAL WEATHER STATEMENT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANTON...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ALMA...ST. LOUIS AND
SHEPHERD.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4349 8486 4361 8469 4353 8459 4349 8460
4348 8452 4345 8448 4313 8499 4326 8516
TIME...MOT...LOC 2024Z 227DEG 35KT 4326 8498
TURNAGESpecial weather statement, Sep 25, 4:45 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 PM EDT TUE SEP 25 2007 MIZ064-065-252115- ALLEGAN-BARRY- 445 PM EDT TUE SEP 25 2007 ...SPECIAL WEATHER STATEMENT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYLAND...OR 10 MILES NORTHEAST OF ALLEGAN...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...WAYLAND. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4276 8561 4263 8542 4244 8595 4251 8603 TIME...MOT...LOC 2045Z 239DEG 32KT 4262 8567 TURNAGE
Local storm report, Sep 25, 5:47 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
547 PM EDT TUE SEP 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG CARSON CITY 43.18N 84.85W
09/25/2007 MONTCALM MI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
&&
MKALEMBKLocal storm report, Sep 25, 6:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
619 PM EDT TUE SEP 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST HOLLAND 42.77N 86.10W
09/25/2007 M63.00 MPH ALLEGAN MI ASOS
0615 PM TSTM WND GST 1 N HOLLAND 42.79N 86.10W
09/25/2007 M60.00 MPH OTTAWA MI TRAINED SPOTTER
NORTH HOLLAND AT 144TH AND BUTTERNUT. SMALL LIMBS DOWN.
MINOR STREET FLOODING.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:24 PM EDT | Special Weather Statement | GRR | Gratiot | 36 min |
| Sep 25, 4:45 PM EDT | Special Weather Statement | GRR | Barry | 30 min |
| Sep 25, 4:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 64 min |
| Sep 25, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 31 min |
| Sep 25, 5:23 PM EDT | Special Marine Warning | GRR | 55 min | |
| Sep 25, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 49 min |
| Sep 25, 6:16 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 23 min |
| Sep 25, 6:21 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 24 min |
| Sep 25, 6:31 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 47 min |
| Sep 25, 7:00 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 45 min |
| Sep 25, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.